# SDR DALA2024010800298

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 61,034 hours, 31,710 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 RH PYLON - PYLON-TO-ENGINE ATTACH FITTING - SPIGOT FITTING - GOUGE AND CORROSION. CORRECTIVE ACTION: REPAIRED PER ERA 609703-14. (0141138)
